# SDR H3V2002F00000

- Difficulty date: August 29, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N811KA
- Make and model: Bell 212
- Aircraft serial: 30656
- Engine: Pwa PT6*
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: MS276405
- Condition: Deteriorated
- Location: Swashplate
- Part time: 724 hours
- Component: Swashplate, Bell
- Component part number: 204011410025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE INSPECTION BEARING WAS FOUND TO HAVE PLAY.  BEARING PLAY WAS FOUND TO BE WITH IN LIMITS IAW MM.  POST FLIGHT INSPECTIONS FOUND RAPID DETERATION OF BEARING.  SWASHPLATE WAS REMOVED FROM SERVICE AND SERVICEABLE SWASHPLATE WAS INSTALLED.
